ARGH when i am on medicine my appetite is just not there but take me off the meds and I get hungry again...my weight goes up and down just like my bipolar. What should I do....i try to force my self to eat on meds so I don't get weak, not as easy as it seams. That is just my ADHD Meds, but my Bipolar meds thank fully does not affect weight but I do have to eat when I take it or stomach is going to be mad at me. I have had other bipolar meds that make you gain weight because it affects messages to your brain that tells the brain you are full...eeeek with food can't win from losing!
02-08-05, 04:19 AM
Draga, I know what you mean about your weight going up and down...mine has too for along time...as long as I can remember. The bes thing I can think of is to eat right hahaha I need to follow my own advice here, and to get some exercise. Even if you do some walking every other day it will get your metabolism up and you will need to eat to a regular diet to maintain your strength too. Walking is the best exercise with the least amount of stress on your joints. Also starting strength training exercise...with some weights like 3 or 4 pbs to start out with will also increase the muscle and the more muscle you have the faster you burn calories and fat. This will help with your weight yoyoing and also your stomach wont get mad at you when you take you bp meds...hehehe you will want to eat because you need the fuel in your body just like a car need gas to run we as human beings also need energy which comes from the food we eat. Take it slow if you cant go outside yet, dance and get your heart rate up to that jammin music. I hope this helps. Chris
yeah well I posted this a long time ago...dont have the same problem like before